# SDR USAA2009090392343

- Difficulty date: July 29, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N454UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 50,749 hours, 33,523 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654653170
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q6 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON FUSELAGE FRAME LOWER FLANGE AT BS 500C, S28R.  REPAIRED FUSELAGE FRAME LOWER FLANGE AT BS 500C, S28R IAW B737 SRM 53-00-07.
